# SDR A6WA202304048535

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 6013501251
- Part serial: NSA
- Condition: Cracked
- Location: Fs 621 To Fs 625
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT INTERCOSTAL SUPPORT BRACKET BETWEEN FS 621- 625 AT STGR 14L. *****AIRCRAFT REMOVED FROM SERVICE****** REMOVED AND REPLACED ANGLE BRACKET PN 601-35012-51 IAW CRJ-200 SRM 51-42-21.
